# SDR 98UAL900040

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Condition: Failed
- Location: Cabin
- Component: Sundstrand, 732591E
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AND SMOKE IN CABIN CONCENTRATED BETWEEN GALLEY 402 AND LAV 111-112. LEFT AND RIGHT UTILITY BUSES TRIPPED.  SMOKE REMOVAL PROCEDURE, CLEARED CABIN.  *S/D*  UPPER NR 2 RECIRCULATION FAN BEARING FAILURE.  REPLACED FAN.
